Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Had green bowel movements, fatigue and have vision problems. Sweating excessively and developed neck pain. Suggest the treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I have had green bowel movements over the last two months practically every day but have NEVER had such prior to this except in a few cases where I ate only salad for days. I have also been fatigued and have had vision problems. I also went from 169 pounds to 186 in two weeks??? Also for two days last week I had blue. Should this be A CONCERN FOR ME? I had been on a diet this summer and lost over 25 pounds but have gained back 15 in less than two weeks and have not changed the foods I am eating or my amount of food I eat???? What do you think the problem is? I just saw on Web MD Imy symptoms match up with something called
Cushions syndrome but I take none of the meds they say causes it, possibly a tumor? Anyway it also says I may have diabetes. Your take on this will be appreciated. I forgot to mention in previous question that I have been sweating excessively for last four months and I have a odor problem I never had before. I sweat and it smells bad and have to change my shirt constantly. I also have developed a neck pain that radiates from left neck/shoulder area. I ention ed it at Hospital last week and they didn't think it was serious? Also experiencing weakness in arms and they fatigue quickly while using computer.
Posted Tue, 29 Oct 2013 in Digestion and Bowels
Answered by Dr. Srikanth Reddy 2 hours later
Brief Answer:
Thyroid disorder could be responsible

Detailed Answer:

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

The symptoms that you have stated are very varied and do not fit into a single illness but considering your symptom profile it appears that you couod be having the following illnesses.
1. Hypothyroidism. Low thyroid levels.can cause fatigue body ache depression weught gain ets. Can be identified with TSH levels in the blood.
2. B12 deficinecy. Again the symptoms are almost similar to thyroid hormone deficinecy. Can be identified by B12 levelz.
3. Spondylitis . This causes pain in the nape of the neck radiating to shoulder and increases on sitting in front og yhe computer. Fatigue is also a part of it. Can be diagnosed by taking an X XXXXXXX of the neck.
4. Gall bladder problem probably gall stones. The green stools that you are having is cause of the excess release of a chemical called bile from the gall bladder which is green in colour. It will require a USG abdomen.
5. Depression. Your body aches neck pain fatigue and other signs also suggest that you could be having depression. Need a personal mental state examination.
It doesnt appear to be cushings cause taking the drugs causing cushings is a prerequisite .

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor